# SDR DL73S040755

- Difficulty date: August 11, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N308DL
- Make and model: Boeing 737232
- Aircraft serial: 23080
- Aircraft time: 57,993 hours, 43,723 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER CAP OF THE FS 294.5 FLOORBEAM WAS FOUND CRACKED OUTBOARD OF RBL 45.  THE DAMAGED SECTION OF CAP WAS CUT OUT AT RBL 28.5 AND A NEW SECTION SPLICED IN PER ER/A 092282-14.
